# SDR AALA970658

- Difficulty date: April 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N617AM
- Make and model: Boeing 757223
- Aircraft serial: 24525
- System (JASC): 2210 · Autopilot System
- Part: Servo
- Part number: S252T70417
- Condition: Leaking
- Location: Yaw Damper
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DFW - FLT 731 - AFTER TAKEOFF DFW DURING CLIMB-OUT, CENTER HYDRAULIC SYSTEM INDICATED FLUID LOSS FOLLOWED BY LOSS OF PRESSURE INDICATION.  AIRCRAFT RETURNED TO DFW AND LANDED OVERWEIGHT WITHOUT INCIDENT.  REPLACED YAW DAMPER SERVO AND SEALING PLATE.  SERVICED CENTER HYDRAULIC SYSTEM.  SYSTEM LEAK AND GROUND CHECKED NORMAL OPERATION.  ACCOMPLISHED OVERWEIGHT LANDING INSPECTION WITH NO DEFECTS FOUND.  (M)
